Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by Crossref.
Barenblatt, Grigory Isaakovich
1996.
Scaling, Self-similarity, and Intermediate Asymptotics.
Hulshof, Josephus
1997.
Self-Similar Solutions of Barenblatt's Model for Turbulence.
SIAM Journal on Mathematical Analysis,
Vol. 28,
Issue. 1,
p.
33.
Gandarias, M. L
Medina, E
and
Bruzón, M. S
1998.
An approach to the
b
− epsilon model for turbulence through symmetry reductions
.
Europhysics Letters (EPL),
Vol. 44,
Issue. 6,
p.
679.
Peletier, L. A.
1998.
Nonlinear Analysis and Continuum Mechanics.
p.
95.
Kaptsov, O.V.
and
Shmidt, A.V.
2015.
A three-dimensional semi-empirical model of a far turbulent wake.
Journal of Applied Mathematics and Mechanics,
Vol. 79,
Issue. 5,
p.
459.
Bruno, Alexander Dmitrievich
and
Batkhin, Alexander Borisovich
2022.
Computation of asymptotic forms of solutions to system of nonlinear partial differential equations.
Keldysh Institute Preprints,
p.
1.
Bruno, Alexander D.
and
Batkhin, Alexander B.
2023.
Asymptotic Forms of Solutions to System of Nonlinear Partial Differential Equations.
Universe,
Vol. 9,
Issue. 1,
p.
35.